Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thryoid problem? TrishP

Posted by KaraS on August 2, 2005, at 16:22:09

In reply to Thryoid problem?, posted by TrishP on August 1, 2005, at 10:31:25

> I used to take medicine for Graves disease for my thyroid. I got to a point where I really didn't have to take it anymore. Does Wellbutrin or Effexor effect my thyroid?


I'm really not sure as I am hypthyroid and had no problems with Effexor. I would guess that since norepinephrine can speed you up, and when you're hyperthyroid you're already too speeded up, that you'd have to be careful of that. Effexor has very little norepinephrine effect until you get to 225 mg. so you probably wouldn't have to worry about it until you hit the higher dosages.

Ed_UK could probably help out more on this. I assume that this thread will be redirected to the main board anyway so he will see it there.

k


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:536339
URL: http://www.dr-bob.org/babble/20050728/msgs/536776.html